MAUDE Adverse Event Report: TriMed, Inc. Volar Bearing Plate, 3-Hole, Lt

TriMed, Inc. Volar Bearing Plate, 3-Hole, Lt
Catalog Number VBEAL-3-7S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on (b)(6) 2026 that a when a surgeon was implanting a vbeal-3-7, a tpeg2.4 screw passed through the plate.The surgeon had to remove the already implanted screws and plate to switch to a new vbeal-3-7s to complete the surgery which took approx.30 minutes.The second plate was implanted successfully with no further issues.The rep was not present during the case but after they spoke to the r4, he believed the bearing was disrupted when they drilled using the single sided tissue protector.After trimed product management spoked with the rep, the rep is unsure if the bearing popped out and did not know which screw hole was affected.Another sales rep stated on (b)(6) 2026 that the surgeon did not use the term that the bearing popped out but when they advanced the screw the screw basically broke through the bearing using the tpeg 2.4.

Brand Name
Volar Bearing Plate, 3-Hole, Lt
Common Device Name
Volar Bearing Plate, 3-Hole, Lt
Manufacturer (Section D)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key50696722
Report Number2031009-2026-00013
Device Sequence Number12235065
Product Code HRS
UDI-Device Identifier00842188124938
UDI-Public00842188124938
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVBEAL-3-7S
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown